KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

On the limit points of pseudo Leja sequences

TitleOn the limit points of pseudo Leja sequences
Publication TypeJournal Article
Year of Publication2011
AuthorsVan Manh, P
JournalDolomites Research Notes on Approximation
Volume4
Issue1
Pagination1-7
Date Published09/2011
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsLeja sequences, Pseudo Leja sequences
URLhttp://drna.padovauniversitypress.it/2011/1/1
DOI10.14658/pupj-drna-2011-1-1